# SDR HNAA2013040500210

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 42,834 hours, 51,490 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, NR 2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED AND FOLLOWED BY LOSS OF NR 2 HYD QTY, HYD QTY INDICATED 0.5.  INSPECTED AND FOUND NR 2 MAIN GEAR DOOR SEQUENCE VALVE LEAKING.  R & R VALVE IAW MM 32-10-51.
